# SDR UALA2011011300216

- Difficulty date: January 12, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,105 hours, 8,620 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 71
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM EICAS MSG 2 SATCOM STATUS MSGS.  REPLACED SATCOM DATA UNIT PER AMM, BITE TEST OKAY, LOG-ON LOW AND HIGH GAIN GOOD.
